Processing math: 100%
Skip to main content
Skip to main navigation menu
Skip to site footer
Open Menu
Ukrains’kyi Matematychnyi Zhurnal
Current
Archives
Submissions
Major topics of interest
About
About Journal
Editorial Team
Contacts
Search
Register
Login
Home
/
Archives
/
Vol. 56 No. 5 (2004)
Vol. 56 No. 5 (2004)
Published:
25.05.2004
Research articles
Kolmogorov-type inequalities for mixed derivatives of functions of many variables
V. F. Babenko, N. P. Korneichuk, S. A. Pichugov
579-594
PDF (Russian)
Springer
Jackson-type inequalities and exact values of widths of classes of functions in the spaces
S
p
,
1
≤
p
<
∞
S. B. Vakarchuk
595–605
PDF (Russian)
Springer
On configurations of subspaces of a Hilbert space with fixed angles between them
M. A. Vlasenko, N. D. Popova
606–615
PDF (Russian)
Springer
On random measures on spaces of trajectories and strong and weak solutions of stochastic equations
A. A. Dorogovtsev
625–633
PDF (Russian)
Springer
On algebras of the Temperley-Lieb type associated with algebras generated by generators with given spectrum
M. V. Zavodovskii
634–641
PDF (Russian)
Springer
On the solution of a one-dimensional stochastic differential equation with singular drift coefficient
A. M. Kulik
642–655
PDF (Russian)
Springer
Properties of solutions of the cauchy problem for essentially infinite-dimensional evolution equations
A. Yu. Mal'tsev
656–662
PDF (Ukrainian)
Springer
Approximation of
ˉ
ω
-integrals of continuous functions defined on the real axis by Fourier operators
I. V. Sokolenko
663-676
PDF (Ukrainian)
Springer
Short communications
Entire solutions of the euler—poisson equations
A. V. Belyaev
677–686
PDF
Springer
Second-order moment equations for a system of differential equations with random right-hand side
K. G. Valeyev, I. A. Dzhalladova
687-691
PDF (Russian)
Springer
Rarefaction of moving diffusion particles
V. A. Gasanenko, A. B. Roitman
691-694
PDF (Russian)
Springer
Solution of a nonlinear singular integral equation with quadratic nonlinearity
O. V. Gun’ko
695-704
PDF (Russian)
Springer
Integral conditions for the invertibility of Markov chains on a half-line with general measure of irreducibility
T. I. Isakova, Yu. P. Filonov
705-712
PDF (Ukrainian)
Springer
Continuous procedure of stochastic approximation in a semi-Markov medium
Ya. M. Chabanyuk
713–720
PDF (Ukrainian)
Springer
Language
English
Українська
Information
For Readers
For Authors
For Librarians